# SDR UHLA2010111200248

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 17,306 hours, 10,773 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FWD INBOARD CORNER AROUND LATCHES OF WASTE DOOR.  REMOVED AND REPLACED WASTE SERVICE DOOR IAW EMB 170 MM 53-03-60.
